Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Functions of exponential type in an angle and singularities of Taylor series
HTML articles powered by AMS MathViewer

by Shmuel Agmon PDF
Trans. Amer. Math. Soc. 70 (1951), 492-508 Request permission
References
  • Shmuel Agmon, Sur les séries de Dirichlet, Ann. Sci. École Norm. Sup. (3) 66 (1949), 263–310 (French). MR 0033352
  • Shmuel Agmon, Fonctions analytiques dans un angle et propriétés des séries de Taylor, C. R. Acad. Sci. Paris 226 (1948), 1497–1499 (French). MR 24971
  • Shmuel Agmon, Sur deux théorèmes de Fabry, C. R. Acad. Sci. Paris 226 (1948), 1673–1674 (French). MR 24972
  • Shmuel Agmon, Sur le comportement d’une série de Taylor sur le cercle de convergence, C. R. Acad. Sci. Paris 226 (1948), 1875–1876 (French). MR 24973
  • V. Bernstein, Leçons sur les progrès récents de la théorie des séries de Dirichlet, Paris, Gauthier-Villars, 1933.
  • R. P. Boas Jr., Entire functions bounded on a line, Duke Math. J. 6 (1940), 148–169. MR 1295
  • R. P. Boas Jr., A class of gap theorems, Duke Math. J. 15 (1948), 725–728. MR 27059
  • F. Carlson, Sur une classe de séries de Taylor, Upsala thesis (1914). —, Über Potenzreihen mit endlich vielen verschiedenen Koeffizienten, Math. Ann. vol. 79 (1919) pp. 237-245. M. L. Cartwright, On certain integral functions of order one, Quart. J. Math. Oxford ser. vol. 7 (1936) pp. 46-55. —, Some uniqueness theorems, Proc. London Math. Soc. vol. 41 (1936) pp. 33-47.
  • Heinrich Claus, Neue Bedingungen für die Nichtfortsetzbarkeit von Potenzreihen, Math. Z. 49 (1943), 161–191 (German). MR 9633, DOI 10.1007/BF01174196
  • R. J. Duffin and A. C. Schaeffer, Power series with bounded coefficients, Amer. J. Math. 67 (1945), 141–154. MR 11322, DOI 10.2307/2371922
  • Eugène Fabry, Sur les points singuliers d’une fonction donnée par son développement en série et l’impossibilité du prolongement analytique dans des cas très généraux, Ann. Sci. École Norm. Sup. (3) 13 (1896), 367–399 (French). MR 1508933
  • Ljubomir Ilieff, Analitisch nichtfortsetzbare Potenzreihen, Annuaire [Godišnik] Univ. Sofia. Fac. Phys.-Math. Livre 1. 42 (1946), 67–81 (Bulgarian, with German summary). MR 0021093
  • Ljubomir Ilieff, Analytisch nichtfortsetzbare Potenzreihen, C. R. Acad. Bulgare Sci. 1 (1948), no. 1, 25–28 (German). MR 29978
  • Ljubomir Ilieff, Über die Verteilung der singulären Stellen einer Klasse Dirichletscher Reihen in der Umgebung der Konvergenzgeraden, C. R. Acad. Bulgare Sci. 1 (1948), no. 2-3, 19–22 (German). MR 31554
  • R. Jungen, Sur les séries de Taylor n’ayant que des singularités algébrico-logarithmiques sur leur cercle de convergence, Comment. Math. Helv. 3 (1931), no. 1, 266–306 (French). MR 1509439, DOI 10.1007/BF01601817
  • Norman Levinson, Gap and Density Theorems, American Mathematical Society Colloquium Publications, Vol. 26, American Mathematical Society, New York, 1940. MR 0003208
  • F. Lösch, Über nichtfortsetzbare Potenzreihen mit Lücken, Math. Zeit. vol. 32 (1930) pp. 415-421. A. J. Macintyre, Laplace’s transformation and integral functions, Proc. London Math. Soc. (2) vol. 45 (1938-1939) pp. 1-20. F. and R. Nevanlinna, Über die eigenschaften einer analytischer Funktion in der Umgebung einer singularen Stelle oder Linie, Acta Societatis Scientiarum Fennicae vol. 50, no. 5 (1922). R. Nevanlinna, Eindeutige analytische Funktionen, Berlin, 1936. A. Pfluger, Über das Anwachsen von Funktionen, die in einem Winkelraum regulär und von Exponentialtypus sind, Composito Math. vol. 4 (1937) pp. 367-372.
  • G. Szegö, Tschebyscheffsche Polynome und nichtfortsetzbare Potenzreihen, Math. Ann. 87 (1922), no. 1-2, 90–111 (German). MR 1512103, DOI 10.1007/BF01458039
  • J. M. Whittaker and R. Wilson, Fabry’s theorem and the isolated essential singularity of finite exponential order, J. London Math. Soc. 14 (1939), 202–208. MR 682, DOI 10.1112/jlms/s1-14.3.202
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X
  • Retrieve articles in all journals with MSC: 30.0X
Additional Information
  • © Copyright 1951 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 70 (1951), 492-508
  • MSC: Primary 30.0X
  • DOI: https://doi.org/10.1090/S0002-9947-1951-0041222-5
  • MathSciNet review: 0041222